Qualitative behavior of stiff ODEs through a stochastic approach


Creative Commons License

Uslu H. , Sarı M. , Coşgun T.

An International Journal of Optimization and Control: Theories Applications (IJOCTA), vol.10, no.2, pp.181-187, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.11121/ijocta.01.2020.00829
  • Journal Name: An International Journal of Optimization and Control: Theories Applications (IJOCTA)
  • Journal Indexes: Scopus, Academic Search Premier, Communication Abstracts, zbMATH, Directory of Open Access Journals, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.181-187